Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Cut on thumb by glass. Taken tetanus injection. Do I need another injection if I am bleeding?

Hello, i work in a glass shop. 1 week ago my right hand thumb got cut by a glass, I took tetanus injection on that day. since 2 days ago i again got cut my right hand other finger by glass as well as with sharp rusted blade. It was bleeding so, i would like to ask that do i need another tetanus injection?? as i got cut in my right hand finger more than 4 times?? Thanks
Asked On : Thu, 3 Jan 2013
Answers:  2 Views:  65
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
hello dear, u dont need to take another injection. one tetanus injection is more than enough for 6 months. also u need to take it only when u get injury with a rusted thing or a deep injury.
thank u
Answered: Thu, 3 Jan 2013
I find this answer helpful
  User's Response
hello robert ,
there is no need of another tetanus injection yoiu should take treatment fo injury like amoxcyllin plus clauvinic acid combination twice daily for 5 days and use ibupfren plus paracetamol for pain
Answered: Fri, 4 Jan 2013
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor